# SDR TRAX200700631

- Difficulty date: May 6, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 11,526 hours, 7,674 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING.  A/C RETURNED TO ATL AFTER T/O.  RELATED TO DEFECT 306811-2.  EMERGENCY DECLARED.  FLT 4331, 4899 CX.
